Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 261240, 7 pages
http://dx.doi.org/10.1155/2013/261240
Research Article

Solving Second-Order Delay Differential Equations by Direct Adams-Moulton Method

1Department of Mathematics, Faculty of Science, Universiti Putra Malaysia, Serdang, 43400 Selangor DE, Malaysia
2Institute for Mathematical Research, Universiti Putra Malaysia, Serdang, 43400 Selangor DE, Malaysia

Received 22 June 2013; Revised 6 November 2013; Accepted 11 November 2013

Academic Editor: Ebrahim Momoniat

Copyright © 2013 Hoo Yann Seong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Nora Baizura Mohd Isa, and Fuziyah Ishak, “Special second order stiff delay differential equations directly solved by using variable stepsize variable order technique,” vol. 2013, pp. 020039, . View at Publisher · View at Google Scholar
  • Jiaxin Zhao, Hongwei Wang, and Heming Zhang, “An Accurate Method for Real-Time Aircraft Dynamics Simulation Based on Predictor-Corrector Scheme,” Mathematical Problems in Engineering, vol. 2015, pp. 1–10, 2015. View at Publisher · View at Google Scholar
  • Sufia Zulfa Ahmad, Fudziah Ismail, and Norazak Senu, “A Four-Stage Fifth-Order Trigonometrically Fitted Semi-Implicit Hybrid Method for Solving Second-Order Delay Differential Equations,” Mathematical Problems in Engineering, vol. 2016, pp. 1–7, 2016. View at Publisher · View at Google Scholar
  • Hoo Yann Seong, and Zanariah Abdul Majid, “Solving second order delay differential equations using direct two-point block method,” Ain Shams Engineering Journal, vol. 8, no. 1, pp. 59–66, 2017. View at Publisher · View at Google Scholar
  • Sufia Zulfa Ahmad, Fudziah Ismail, and Norazak Senu, “Solving Oscillatory Delay Differential Equations Using Block Hybrid Methods,” Journal of Mathematics, vol. 2018, pp. 1–7, 2018. View at Publisher · View at Google Scholar